# SDR USAA990608

- Difficulty date: June 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48043
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Part number: 5936838505
- Condition: Cracked
- Location: Lt Spoiler
- Part time: 48,470 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND 2 INCH CRACK LEFT GROUND SPOILER SUPPORT FITTING LEG UPPER END.  INSTALLED PART 5936838-505.  (M)
